MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3503630 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
12/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A female patient who underwent primary breast augmentation with a mentor smooth round high profile 630cc saline prosthesis experienced left-sided deflation postoperatively, diagnosed during an in-office examination.Subsequently, she was found to have bilateral malposition, necessitating surgical intervention.On (b)(6) 2024, the patient underwent capsulorraphy on the left side and capsulotomy on the right, followed by bilateral replacements using cat 3503630, lot numbers 9958401 on the right and 9730811 for the left side.This report relates to the right side.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: malposition.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
[adverse event review clinical note and patient coding verification]: coding was reviewed by a clinician on (b)(6) 2025 per (b)(4) with the available information about the reportable event.Removed pec - device migration from left side.Correction: the initial report mistakenly indicated that the suspect device had not been received.The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Device evaluation completed on february 06, 2025: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.During visual evaluation no apparent damage or visual anomalies were observed on the sm hps dv 630cc returned device.Implant displacement/migration may occur from improper implant sizing and/or placement, i.E., when the implant is too large or the pocket too small or when there has been inadequate preoperative assessment of stresses causing movement of the prosthesis.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: since no malfunction was observed during the investigation.No corrective and preventive action (capa) is required now.Manufacturer¿s reference number: (b)(4).